# SDR SWAA2014103133580

- Difficulty date: October 26, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,862 hours, 44,263 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6573735
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SPOILER PANEL DELAMINATED.  R & R SPOILER ASSEMBLY IAW MM.
